Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Correction: Multiplication with Fractions: A Piagetian, Constructivist Approach

Mathematics Teaching in the Middle School
Vol. 4, No. 1 (SEPTEMBER 1998), p. 76
Stable URL: http://www.jstor.org/stable/80000138
Page Count: 1
  • Read Online (Free)
  • Download ($15.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
76
    76